Alert archive / Washington / High Wind Warnings in 2010
High Wind Warning 3, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Jan 11, 2010, 7:11 PM PST. It was in force for 109 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2010, 7:11 PM PST (03:11 UTC)
- Expired
- Jan 11, 2010, 9:00 PM PST
- In force
- 109 min
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
381 WWUS76 KSEW 120311 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 711 PM PST MON JAN 11 2010 WAZ516-120500- /O.EXP.KSEW.HW.W.0002.000000T0000Z-100112T0300Z/ /O.NEW.KSEW.HW.W.0003.100112T0311Z-100112T0500Z/ NORTH COAST- 711 PM PST MON JAN 11 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SUSTAINED SOUTH TO SOUTHEAST WINDS OF 40 MPH WITH GUSTS TO 65 MPH. * TIMING: STRONG WINDS ARE POSSIBLE THROUGH 9 PM THIS EVENING. * IMPACTS: DOWNED TREES AND POWER LINES...WITH POWER OUTAGES WILL BE THE MAIN IMPACT. THERE COULD ALSO BE DAMAGE TO LIGHT STRUCTURES AND SHINGLES TAKEN OFF OF ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DESTROY PROPERTY. && $$ WAZ517-120415- /O.EXP.KSEW.HW.A.0001.000000T0000Z-100112T0300Z/ CENTRAL COAST- 711 PM PST MON JAN 11 2010 ...HIGH WIND WATCH HAS EXPIRED... THE HIGH WIND WATCH IS NO LONGER IN EFFECT. $$ WAZ513-120900- /O.CON.KSEW.HW.W.0002.000000T0000Z-100112T0900Z/ OLYMPICS- 711 PM PST MON JAN 11 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY FOR THE OLYMPIC MOUNTAINS. * WINDS: SUSTAINED SOUTH WINDS OF 60 MPH WITH GUSTS TO 100 MPH. * TIMING: STRONG WINDS ARE POSSIBLE THROUGH THIS EVENING WITH WINDS EASING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT HIGH WINDS ARE IMMINENT OR OCCURRING OR THERE IS A HIGH PROBABILITY THAT THEY WILL OCCUR. HIGH WINDS ARE TYPICALLY NOT UNIFORM ACROSS THE WARNED AREA. THEY ARE USUALLY QUITE LOCALIZED WITH MOST AREAS EXPERIENCING WEAKER WINDS AND ONLY SOME LOCATIONS RECEIVING THE BRUNT OF THE STORM. && $$ WAZ001-503-506-510-121100- /O.CON.KSEW.WI.Y.0005.000000T0000Z-100112T1100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 711 PM PST MON JAN 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS: SUSTAINED SOUTH TO SOUTHEAST WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS EVENING...THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * IMPACTS: THE MAIN EFFECTS WILL MOSTLY LIKELY BE POWER OUTAGES AND SMALL BRANCHES SNAPPED OFF OF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
1 follow-up statement
103 WWUS76 KSEW 120515 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 915 PM PST MON JAN 11 2010 WAZ516-120615- /O.EXP.KSEW.HW.W.0003.000000T0000Z-100112T0500Z/ NORTH COAST- 915 PM PST MON JAN 11 2010 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ WAZ513-120900- /O.CON.KSEW.HW.W.0002.000000T0000Z-100112T0900Z/ OLYMPICS- 915 PM PST MON JAN 11 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY. * WINDS: SUSTAINED SOUTH WINDS OF 60 MPH WITH GUSTS TO 100 MPH. * TIMING: STRONG WINDS ARE POSSIBLE THROUGH THIS EVENING WITH WINDS EASING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT HIGH WINDS ARE IMMINENT OR OCCURRING OR THERE IS A HIGH PROBABILITY THAT THEY WILL OCCUR. HIGH WINDS ARE TYPICALLY NOT UNIFORM ACROSS THE WARNED AREA. THEY ARE USUALLY QUITE LOCALIZED WITH MOST AREAS EXPERIENCING WEAKER WINDS AND ONLY SOME LOCATIONS RECEIVING THE BRUNT OF THE STORM. && $$ WAZ001-503-506-510-121100- /O.CON.KSEW.WI.Y.0005.000000T0000Z-100112T1100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 915 PM PST MON JAN 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. * WINDS: SUSTAINED SOUTH TO SOUTHEAST WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS EVENING...THEN GRADUALLY DIMINISH AFTER MIDNIGHT. * IMPACTS: THE MAIN EFFECTS WILL MOSTLY LIKELY BE POWER OUTAGES AND SMALL BRANCHES SNAPPED OFF OF TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Jan 11, 3:55 PM PST, 3 hours 16 minutes earlier.
Area forecast discussion, Jan 11, 3:55 PM PST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
355 PM PST MON JAN 11 2010
.SYNOPSIS...A FRONTAL SYSTEM JUST OFFSHORE WILL MOVE TO THE COAST
LATE TONIGHT...AND INLAND TUESDAY MORNING. WET AND WINDY WEATHER
WILL CONTINUE INTO WEDNESDAY AS TWO WEAKER TROUGHS MOVE ACROSS THE
AREA. A WEAK UPPER LEVEL RIDGE MAY BRING A SHORT DRY PERIOD
THURSDAY. MOIST SOUTHWEST FLOW WILL RESUME FRIDAY WITH ANOTHER FRONT
REACHING THE REGION.
&&
.SHORT TERM...THE BAROCLINIC BAND IS STILL PARKED JUST OFFSHORE. THE
SURFACE WAVE RUNNING UP THE FRONT IS RUNNING A LITTLE FASTER THAN
THE MODELS. WINDS HAVE ALREADY RISEN ALONG THE NORTH WASHINGTON
COAST...WITH A 54 MPH GUST AT QUILLAYUTE. WITH PARTIAL SHELTERING
THERE ARE PROBABLY WINDS ELSEWHERE ALONG THE COAST THAT EXCEED
CRITERIA...SO A HIGH WIND WARNING FOR THE NORTH COAST HAS JUST BEEN
ISSUED. HAVE GONE WITH A HIGH WIND WARNING FOR THE OLYMPICS AS
WELL...AND HURRICANE RIDGE RAWS HAS ALREADY HIT 55G98 MPH. THERE IS
ALSO A WIND ADVISORY UP AGAIN FOR THE NORTH INTERIOR...MAY NOT REACH
CRITERIA THERE...BUT KNUW WAS CLOSE EARLIER TODAY. AT THE RATE THE
WAVE IS MOVING...WINDS SHOULD EASE EARLIER ON THE COAST...SO HAVE
ENDED THE COASTAL WARNING AND THE WATCH AT 7 PM.
HEAVIEST RAIN IS PROBABLY GOING RIGHT NOW IN THE MOUNTAINS AND THIS
SHOULD CONTINUE INTO LATER THIS EVENING UNTIL THE LOW LEVEL WINDS
ALOFT BEGIN EASING. WESTPORT ARO PROFILER SHOWS CURRENT LOW LEVEL
WINDS S 50-60KT. EAST FLOW THROUGH THE CASCADE PASSES IS STILL
MAINTAIN SUB-FREEZING AIR IN THE PASSES. WITH WARM RAIN EXPECTED TO
CONTINUE TONIGHT...THE FREEZING RAIN ADVISORY HAS BEEN EXTENDED
UNTIL 6 AM TUESDAY.
NO REASON TO DOUBT THAT THE SURFACE FRONT WILL FINALLY MOVE INLAND
LATE TONIGHT...PER MODEL SOLUTIONS. THIS WILL ALLOW WINDS TO
EASE...AND ESPECIALLY RAIN FALL RATES TO DECREASE OVER THE MOUNTAINS.
THE NEXT WEAKER SHORTWAVE IS JUST APPROACHING 135W THIS AFTERNOON
AND PER THE GFS WILL CURVE NE TOWARD VANCOUVER ISLAND ON TUESDAY.
THIS WAVE DOES NOT LOOK NEARLY AS POTENT AS THE CURRENT ONE AND WILL
MAINLY SERVE TO KEEP PERIODS OF LIGHTER RAIN GOING ON TUESDAY.
MODELS ARE STILL A LITTLE INCONSISTENT ON THE TRACK OF THE LAST
TROUGH THAT WILL ARRIVE WEDNESDAY. MODELS STILL SHOW A SURFACE LOW
FORMING AND MOVING NE ACROSS THE AREA. THE QUESTION IS JUST WHERE IT
WILL TRACK. LATEST 18Z GFS HAS SHIFTED THE TRACK A BIT FURTHER
SOUTH...ACROSS SW WA...AND SEEMS LIKE THE BETTER SOLUTION. NAM STILL
TAKES THE LOW INLAND ACROSS OREGON. THE TRACK WILL DETERMINE HOW
MUCH WIND THE AREA RECEIVES...BUT MORE LIGHT RAIN IS STILL EXPECTED.
THIS FEATURE DOES NOT APPEAR TO BE STRONG ENOUGH TO GENERATE HIGH
WINDS.
MODELS STILL SHOW AN UPPER LEVEL RIDGE BUILDING BRIEFLY OVER THE
AREA ON THURSDAY. UNTIL THE STRENGTH OF THE RIDGE IS MORE CERTAIN
WILL KEEP LOW CHANCE POPS FOR SHOWERS GOING. HAVE GONE A BIT
OPTIMISTIC ON CLOUD COVER...OPTING FOR PARTLY SUNNY. KAM
.LONG TERM...THURSDAYS RIDGE IS HISTORY PRETTY FAST. GFS/ECMWF
RETURN TO A MORE PROGRESSIVE WESTERLY FLOW ACROSS THE NE PACIFIC
PATTERN. GFS/ECMWF ARE STILL INCONSISTENT HANDLING THE FIRST FRONTAL
SYSTEM THURSDAY NIGHT...AND THEIR TIMING OF SUBSEQUENT SYSTEMS DOES
NOT MATCH. CLIMO CHANCE POPS HAVE BEEN LEFT IN FOR FRIDAY...BUT
LIKELY POPS HAVE BEEN ADDED FOR THE WEEKEND. KAM/HANER
&&
.HYDROLOGY...LATEST 24 HOUR QPFS ENDING 23Z SHOW ABOUT 4.5 INCHES
OVER THE OLYMPICS AND A COUPLE OF MAXES OF 3.5-4.4 INCHES OVER THE
MOUNT BAKER AREA. RAINFALL OVER THE CASCADES SOUTH OF THE BAKER AREA
IS MUCH LESS...WITH THE HIGHEST SPOT BEING VERLOT WITH 1.4 INCHES.
ARO PROFILERS SHOW 50-60KT S FLOW HITTING THE OLYMPICS THIS
AFTERNOON AS EXPECTED. SNOW LEVELS REMAIN HIGH...AND ARO WESTPORT
AND RAVENSDALE SHOW THE SNOW LEVEL AROUND 8000 FEET OVER THE
OLYMPICS AND 6000 FEET OVER THE CENTRAL CASCADES.
A FLOOD WARNING IS UP FOR THE SKOKOMISH AND THE BOGY AND ELWHA AND
DUNGENESS ARE BEING WATCHED...AS WELL AS THE NOOKSACK SYSTEM. JURY
IS STILL OUT ON WHETHER THEY WILL FLOOD. FLOODING DOES NOT APPEAR TO
BE LIKELY ON ANY CASCADE RIVERS SOUTH OF THE NOOKSACK...INCLUDING
THE GREEN RIVER. EXPECT THE STRONG UPSLOPE FLOW HITTING THE
MOUNTAINS TO GRADUALLY WEAKEN BEHIND THE SHORTWAVE TROUGH THIS
EVENING...SO PRECIP RATES WILL DIMINISH. THE FLOW ALOFT WITH THE
TRAILING SHORTWAVES...TUESDAY AND WEDNESDAY WILL BE MUCH
WEAKER...AND HYDROLOGICALLY SIGNIFICANT RAINFALL IS NOT EXPECTED.
THE SYSTEMS ARRIVING THIS WEEKEND MAY EACH BRING A SHORT PERIOD OF
MODERATE AND POSSIBLY HEAVY RAIN TO THE MOUNTAINS...BUT THE
DURATIONS ARE SHORT ENOUGH AND THE BREAKS BETWEEN SYSTEMS LARGE
ENOUGH TO PRECLUDE RIVER FLOODING...INCLUDING THE GREEN RIVER BASIN.
KAM
&&
.AVIATION...A STRONG FRONTAL SYSTEM REMAINS ALONG THE COAST WHILE A
LOW PRESSURE CENTER OFF THE SOUTH WASHINGTON COAST MOVES NORTH INTO
BRITISH COLUMBIA TONIGHT. THIS WILL MAINTAIN THE STRONG SW WINDS
ALOFT AND AREAS OF GUSTY S TO SE WINDS AT THE SURFACE THROUGH MOST
OF THE NIGHT. IT WILL ALSO MAINTAIN PERIODS OF RAIN ACROSS THE
REGION WELL INTO TONIGHT. WITH THE MODERATELY STRONG OFFSHORE FLOW
CIGS WILL GENERALLY REMAIN IN THE 4000-7000 FT RANGE WITH VSBYS 4-6
MILES WITH THE RAIN SHOWERS. THE WIND AND OFFSHORE FLOW WILL
EASE TOWARD TUESDAY MORNING WHICH WILL ALLOW FOR A LOWERING OF THE
CIGS BELOW 3000 FT.
KSEA...GENERALLY 5000-7000 FT CIGS INTO THE EVENING HOURS. CIGS
LOWERING TO 2500-3500 FT AFTER 12Z. SOME RATHER LOW STRATUS HAS
FORMED OVER THE SW INTERIOR AND THERE IS AN OUTSIDE CHANCE THAT
COULD IMPACT THE TERMINAL LATER TONIGHT...HOWEVER DO TO THE HIGH
LIKELIHOOD IS SO LOW I WILL LEAVE IT OUT OF THE TAF FOR NOW.
SURFACE WIND GENERALLY SOUTHEAST 8-12 KT...WITH STRONG SOUTHWEST
WINDS /GREATER THAN 50 KT/ ALOFT TONIGHT. CERNIGLIA
&&
.MARINE...A 985 MB LOW NEAR 47N 130W WILL CONTINUE TO MOVE NORTH
THROUGH THE OFFSHORE WATERS THIS EVENING AND DISSIPATE OVER BRITISH
COLUMBIA TONIGHT. THIS WILL MAINTAIN THE GALES...AND LOCAL STORMS
OVER THE COASTAL WATERS AND GALES OVER THE NORTHERN INTERIOR AREAS
INTO THE NIGHT...BEFORE SUBSIDING LATE. A WEAK TROUGH OF LOW
PRESSURE WILL THEN MOVE NE ACROSS THE WATERS LATER TUESDAY FOR A
SLIGHT BUMP IN THE WINDS.
ANOTHER LOW CENTER...CURRENTLY OUT NEAR 35N 155W...IS EXPECTED TO
DEEPEN AND MOVE NE UP THE WEST COAST. THERE IS A BIT OF A QUESTION
OF WHERE THIS WILL MAKE LANDFALL WHICH WILL HAVE A SIGNIFICANT
AFFECT ON THE WIND FORECAST. AT THIS TIME IT WILL EITHER MOVE
INLAND OVER SOUTHWEST WA...THE WINDIER SOLUTION...OR DOWN OVER
OREGON WHICH IS BASICALLY A NON-EVENT FOR US. 18Z RUN OF THE MODELS
TWEAK THE SURFACE LOW A BIT FURTHER SOUTH THAN EARLIER AND A BIT
WEAKER. SO AT THIS POINT I DIDN'T JUMP ON ANY STRONG WINDS BUT IF
THAT TREND CONTINUES THE WINDS WILL BE EVEN LIGHTER AND POTENTIALLY
180 DEGREES OUT.
DUE TO THE SERIES OF POWERFUL STORMS SW SWELL WILL CONTINUE TO BUILD
TO 15 TO 19 FEET INTO TUESDAY.
BEYOND THAT THERE...LONG RANGE MODELS INDICATE A RATHER ACTIVE
PATTERN WITH A SERIES OF FRONTS MOVING ACROSS THE REGION. TIMING
AND STRENGTH WILL VARY BUT THE SYSTEMS APPEAR TO MAKE LAND FALL
FRIDAY...SUNDAY AND LATER MONDAY. SOME SOLUTIONS HAVE INDICATED A
FEW OF THESE COULD BE RATHER STRONG AND THIS WILL NEED TO BE
MONITORED OVER TIME. CERNIGLIA
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNING N COAST AND OLYMPICS.
HIGH WIND WATCH CENTRAL COAST.
WIND ADVISORY NORTHWEST INTERIOR.
FREEZING RAIN ADVISORY FOR THE CASCADE PASSES.
.FLOOD WATCH IN EFFECT FOR PORTIONS OF THE AREA THIS
AFTERNOON THROUGH WED AFTERNOON.
PZ...STORM WARNING NORTHERN TWO THIRDS COASTAL WATERS THIS EVENING.
.GALE WARNING SOUTHERN THIRD COAST...STRAIT ENTRANCES AND
NORTHERN INLAND WATERS THROUGH 12Z TUESDAY...FOLLOWED BY SMALL
CRAFT ADVISORIES INTO TUESDAY EVENING.
.SMALL CRAFT ADVISORY ADMIRALTY INLET AND CENTRAL STRAIT
THROUGH TUESDAY NIGHT.
.SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.In the hours before
Local storm report, Jan 11, 4:29 PM PST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
429 PM PST MON JAN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HIGH SUST WINDS 6 SSW OIL CITY 47.68N 124.49W
01/11/2010 M53.00 MPH PZZ153 WA C-MAN STATION
GUSTING TO 61 MPH.
&&
CERNIGLIALocal storm report, Jan 11, 4:51 PM PST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
451 PM PST MON JAN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM NON-TSTM WND GST 2 SSW HURRICANE RIDGE 47.97N 123.49W
01/11/2010 M98 MPH CLALLAM WA OTHER FEDERAL
HURRICANE RIDGE RAWS SITE. SUSTAINED WINDS 55 MPH.
0441 PM NON-TSTM WND GST 2 SSW HURRICANE RIDGE 47.97N 123.49W
01/11/2010 M111 MPH CLALLAM WA OTHER FEDERAL
HURRICANE RIDGE RAWS.SUSTAINED WINDS 56 MPH.
&&Local storm report, Jan 11, 5:10 PM PST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
510 PM PST MON JAN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN 3 WNW SEKIU 48.28N 124.37W
01/11/2010 M4.31 INCH CLALLAM WA TRAINED SPOTTER
24 HOUR RAINFALL AS OF 5 PM.
&&
GRUBLocal storm report, Jan 11, 5:23 PM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
523 PM PST MON JAN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HEAVY RAIN N HAMMA HAMMA 47.53N 123.05W
01/11/2010 M2.35 INCH MASON WA TRAINED SPOTTER
24 HOUR TOTAL AS OF 5 PM.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:06 PM PST | River Flood Warning | SEW | Clallam | 9 hr |
| Jan 12, 2:59 AM PST | River Flood Warning | SEW | Clallam | 6 hr |
Nearby
High Wind Warnings in Washington, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.